RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 66, Issue 3(399)  


Algebraic methods for solution of polyhedra
I. Kh. Sabitov
3
Universality of Wigner random matrices: a survey of recent results
L. Erdős
67
Romen Vasil'evich Plykin (obituary)
D. V. Anosov, M. Ya. Antonovskii, V. M. Buchstaber, V. Z. Grines, A. Yu. Zhirov, E. V. Zhuzhoma, N. È. Klinshpont, A. A. Mal'tsev, E. A. Sataev, Ya. G. Sinai, A. M. Stepin, L. P. Shil'nikov
199

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Cesàro convergence of spherical averages for Markov groups and semigroups
A. I. Bufetov, A. V. Klimenko, M. I. Khristoforov
203
Kernel estimates and the regularized trace of the semigroup generated by a potential perturbation of the bi-Laplacian
S. A. Stepin
205

Misprints
207
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019